# SDR SWAA2023113013936

- Difficulty date: October 23, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 211AF AT COCKPIT 2023-650172<[01] REPLACED FLOOR PANEL 211AF AT COCKPIT IAW B737-800 SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 141A5133; SHEET 2; REV. C. MATERIAL USED 2024-T3/0.040? PO:2023-180996. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED FLOOR PANEL 211AF AT COCKPIT IAW B737-800 SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 141A5133; SHEET 2; REV. C. MATERIAL USED 2024-T3/0.040? PO:2023-180996. SEE INDIVIDUAL SIGNOFFS BELOW. RII
